Junehyuk Jung
Junehyuk Jung
None
Verified email at ias.edu
Title
Cited by
Cited by
Year
Number of nodal domains and singular points of eigenfunctions of negatively curved surfaces with an isometric involution
J Jung, S Zelditch
Journal of Differential Geometry 102 (1), 37-66, 2016
392016
Number of nodal domains of eigenfunctions on non-positively curved surfaces with concave boundary
J Jung, S Zelditch
Mathematische Annalen 364 (3-4), 813-840, 2016
202016
Discrete actions in information-constrained decision problems
J Jung, JH Kim, F Matějka, CA Sims
The Review of Economic Studies 86 (6), 2643-2667, 2019
182019
DISCRETE ACTIONS IN INFORMATION-CONSTRAINED DECISION PROBLEMS
J Jung, J Kim, F Matejka, CA SIMS
152015
Sharp bounds for the intersection of nodal lines with certain curves
J Jung
Journal of the European Mathematical Society 16 (2), 273-288, 2014
15*2014
Quantitative Quantum Ergodicity and the Nodal Domains of Hecke–Maass Cusp Forms
J Jung
Communications in Mathematical Physics, 1-51, 2016
12*2016
Quantum unique ergodicity and the number of nodal domains of eigenfunctions
S Jang, J Jung
Journal of the American Mathematical Society 31 (2), 303-318, 2018
102018
Sign changes of the Eisenstein series on the critical line
J Jung, MP Young
International Mathematics Research Notices, rnx139, 2017
52017
On the sparsity of positive-definite automorphic forms within a family
J Jung, SW Shin
Journal d'Analyse Mathématique 129 (1), 105-138, 2016
5*2016
Boundedness of the number of nodal domains for eigenfunctions of generic Kaluza-Klein -folds
J Jung, S Zelditch
arXiv preprint arXiv:1806.04712, 2018
32018
On the growth of the number of primitive totally geodesic surfaces in some hyperbolic 3-manifolds
J Jung
Journal of Number Theory 202, 160-175, 2019
22019
Topology of the nodal set of random equivariant spherical harmonics on
J Jung, S Zelditch
arXiv preprint arXiv:1908.00979, 2019
22019
Asymptotic trace formula for the Hecke operators
J Jung, NT Sardari
Mathematische Annalen 378 (1), 513-557, 2020
12020
Bounding the number of nodal domains of eigenfunctions without singular points on the square
J Jung
Israel Journal of Mathematics 238, 1-11, 2020
12020
The determinant of the Lax–Phillips scattering operator [Le déterminant de l’opérateur de diffusion Lax–Phillips]
JS Friedman, J Jorgenson, L Smajlović, S Schmidt, J Jung, S Zelditch, ...
Annales de l'Institut Fourier 70 (3), 2020
12020
Boundedness of the number of nodal domains for eigenfunctions of generic Kaluza–Klein 3-folds
J Jung, S Zelditch
Annales de l'Institut Fourier 70 (3), 971-1027, 2020
12020
On tiling the integers with 4-sets of the same gap sequence
I Choi, J Jung, M Kim
Discrete Mathematics 341 (4), 957-964, 2018
12018
Pretentiously detecting power cancellation
J Jung, RJL Oliver
Mathematical Proceedings of the Cambridge Philosophical Society 154 (3), 481-498, 2013
12013
Intersecting geodesics on the modular surface
J Jung, NT Sardari
arXiv preprint arXiv:2101.08768, 2021
2021
Embedding closed totally geodesic surfaces in Bianchi orbifolds
J Jung, AW Reid
arXiv preprint arXiv:2003.05427, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20